Duality for dyadic triangles

Katarzyna Matczak , Anna Mućka , Anna Romanowska

Abstract

n/a
Author Katarzyna Matczak (FCEMP)
Katarzyna Matczak,,
- Faculty of Civil Engineering, Mechanics and Petrochemistry
, Anna Mućka (FMIS / DPDE)
Anna Mućka,,
- Department of Partial Differential Equations
, Anna Romanowska (FMIS)
Anna Romanowska,,
- Faculty of Mathematics and Information Science
Journal seriesInternational Journal of Algebra and Computation, ISSN 0218-1967, (N/A 70 pkt)
Issue year2019
Vol29
No1
Pages61-83
Publication size in sheets1.1
Keywords in Englishaffine space, convex set, interval of dyadic rational numbers, dyadic triangle, barycentric algebra, duality
ASJC Classification2600 General Mathematics
DOIDOI:10.1142/S0218196718500637
Languageen angielski
Score (nominal)70
Score sourcejournalList
ScoreMinisterial score = 70.0, 20-10-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2016 = 0.831; WoS Impact Factor: 2017 = 0.402 (2) - 2017=0.616 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?